Hooker and islands1
Article first published online: 21 JAN 2009
© 2009 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 96, Issue 2, pages 462–481, February 2009
How to Cite
BERRY, R. J. (2009), Hooker and islands. Biological Journal of the Linnean Society, 96: 462–481. doi: 10.1111/j.1095-8312.2008.01142.x
- Issue published online: 21 JAN 2009
- Article first published online: 21 JAN 2009
- Received 27 March 2008; accepted for publication 30 May 2008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!